Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reduction exponent and degree bound for the defining equations of graded rings


Author: Ngô Viêt Trung
Journal: Proc. Amer. Math. Soc. 101 (1987), 229-236
MSC: Primary 13H10; Secondary 13H15, 14B15
MathSciNet review: 902533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives upper degree bounds for the defining equations of certain graded rings in terms of the reduction exponent and the multiplicity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13H15, 14B15

Retrieve articles in all journals with MSC: 13H10, 13H15, 14B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902533-1
PII: S 0002-9939(1987)0902533-1
Keywords: Filter-regular sequence, minimal reduction, reduction exponent, degree bound for the defining equations, Buchsbaum ring
Article copyright: © Copyright 1987 American Mathematical Society